Products

Features

Services

Home

Email


















  Δημοσιεσεις 

  • S.Zafiridou, A universal planar completely regular continuum, Fundamenta Mathematicae, 229 (2015) , 101-116.
  •  Charatonik, Wlodzimierz J., Wright, Evan P., Zafiridou, Sophia S., Dendrites with a countable set of end points and universality, Houston J. Math., 39 (2013), no. 2, 651-666.
  •  S.Zafiridou, Classification of dendrites with a countable set of end points,  Topology and its Applications, 159(2012), 1661-1669.
  •  S.Zafiridou, Dendrites with a countable closure of the set of end points,    Topology and its Applications, 156(2008), no.1, 142-149.
  •  S. Zafiridou, Universal dendrites for some families of dendrites with a  countable  set of end points, Topology and its Applications, 155(2008), no.17-18, 1935-1946.
  •  K. Omiljanowski and S. Zafiridou, Universal completely regular dendrites,  Colloquium Mathematicum, 103 (2005), no. 1, 149-154.
  •  S. Zafiridou, Planar rim-scattered compactifications of planar spaces,  Houston Journal of Mathematics, 30 (2004), no. 1, 89-97.
  •  S.S. Zafiridou, Planar completely regular continua and the property of universality, Questions and Answers in General Topology,22(2004),       no. 1, 61-72.
  •  S.S. Zafiridou, Containing compacta for some families of rim-scattered spaces, Houston Journal of Mathematics, 29 (2003), no.2, 361-369.
  •  S.S. Zafiridou, A note about planar completely regular continua with structure, Topology and its Applications, 123(2002), no.1, 199-203.
  • S.S. Zafiridou, Embedding of a planar rational compactum into a planar continuum with the same rim-type, Fundamenta Mathematicae, 168 (2001), no. 2, 113-118.
  •  S.S. Zafiridou, Planar rim-scattered spaces and universality, Questions and Answers in General Topology, 19 (2001), no. 1, 73-80.
  •  L.E. Feggos, S.D. Iliadis, and S.S Zafiridou, Planar rational compacta, Colloquium Mathematicum, 68 (1995), no.1, 49-54.
  • L.E. Feggos, S.D. Iliadis, and S.S Zafiridou, Some families of planar rim-scattered spaces and universality, Houston Journal  of    Mathematics,  20 (1994), no. 2, 351-364.
  • S.D. Iliadis and S.S Zafiridou, Planar rational compacta and universality, Fundamenta Mathematicae 141 (1992), no.2, 109-118.
  • Σ. Ζαφειρδου, Περιφερειακ διασκορπισμνοι χροι και καθολικτητα, Διδακτορικ Διατριβ, Τμμα Μαθηματικν Πανεπιστημου Πατρν, 1990.
  •  S.D. Iliadis and S.S Zafiridou, Rim-scattered Spaces and theProperty of  Universality, Topology. Theory and applications II, (Pecs, 1989), 321-347,   Colloquia  Mathematica Societatis Janos Bolyai, 55, North-Holland, Amsterdam, 1993.